Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

$ \mathcal{K}$-bi-Lipschitz equivalence of real function-germs


Authors: L. Birbrair, J. C. F. Costa, A. Fernandes and M. A. S. Ruas
Journal: Proc. Amer. Math. Soc. 135 (2007), 1089-1095
MSC (2000): Primary 32S15, 32S05
DOI: https://doi.org/10.1090/S0002-9939-06-08566-2
Published electronically: October 27, 2006
MathSciNet review: 2262910
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove that the set of equivalence classes of germs of real polynomials of degree less than or equal to $ k$, with respect to $ \mathcal{K}$-bi-Lipschitz equivalence, is finite.


References [Enhancements On Off] (What's this?)

  • 1. S. Alvarez, L. Birbrair, J. Costa, A. Fernandes, Topological $ \mathcal{K}$-equivalence of analytic function-germs, preprint (2004).
  • 2. R. Benedetti, J-J. Risler, Real algebraic and semi-algebraic sets. Actualités Mathématiques. Hermann, Paris, 1990. 340 pp. MR 1070358 (91j:14045)
  • 3. R. Benedetti, M. Shiota, Finiteness of semialgebraic types of polynomial functions. Math Z. 208 (1991), no. 4, 589-596. MR 1136477 (92j:14068)
  • 4. M. Coste, An introduction to o-minimal geometry. Dottorato di Ricerca in Matematica, Dip. Mat. Univ. Pisa. Instituti Editoriali e Poligrafici Internazionali 2000.
  • 5. T. Fukuda, Types topologiques des polynômes, Inst. Hautes Études Sci. Publ. Math. no. 46 (1976), 87-106. MR 0494152 (58:13080)
  • 6. J.-P. Henry, A. Parusinski, Existence of moduli for bi-Lipschitz equivalence of analytic functions, Compositio Math. 136 (2003), no. 2, 217-235. MR 1967391 (2004d:32037)
  • 7. J. Mather, Stability of $ \mathcal{C}^\infty$-mappings, III: finitely determined map germs, Publ. Math. I.H.E.S. 35 (1969), 127-156. MR 0275459 (43:1215a)
  • 8. J. Montaldi, On contact between submanifolds, Michigan Math. Journal 33 (1986), 195-199. MR 0837577 (87i:58024)
  • 9. T. Mostowski, Lipschitz equisingularity, Dissertationes Math. 243 (1985). MR 0808226 (87e:32008)
  • 10. I. Nakai, On topological types of polynomial mappings. Topology 23 (1984), no. 1, 45-66. MR 0721451 (85g:58076)
  • 11. A. Parusinski, Lipschitz properties of semi-analytic sets, Ann. Inst. Fourier (Grenoble) 38 (1988), no. 4, 189-213. MR 0978246 (90e:32016)
  • 12. C. Sabbah, Le type topologique éclaté d'une application analytique. Singularities, Part 2 (Arcata, Calif., 1981), 433-440, Proc. Sympos. Pure Math., 40, Amer. Math. Soc., Providence, RI, 1983. MR 0713269 (85g:58021)
  • 13. R. Thom, La stabilité topologique des applications polynomiales. Enseignement Math. (2) 8 (1962), 24-33. MR 0148079 (26:5588)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32S15, 32S05

Retrieve articles in all journals with MSC (2000): 32S15, 32S05


Additional Information

L. Birbrair
Affiliation: Departamento de Matemàtica, Universidade Federal do Cearà, Av. Mister Hull s/u Campus do PICI, Bloco 914, CEP 60, 455-760 Fortaleza-CE, Brazil

J. C. F. Costa
Affiliation: Departamento de Matemàtica (IBILCE), Universidade Estadual Paulista, Sao Jose de Rio Preto, SP 15054-000 Brazil

A. Fernandes
Affiliation: Departamento de Matemàtica, Universidade Federal do Cearà, Av. Mister Hull s/u Campus do PICI, Bloco 914, CEP 60, 455-760 Fortaleza-CE, Brazil

M. A. S. Ruas
Affiliation: Institute of Sciences and Mathematics, University of Sao Paulo, Sao Carlos SP, Brazil

DOI: https://doi.org/10.1090/S0002-9939-06-08566-2
Received by editor(s): May 14, 2005
Received by editor(s) in revised form: November 4, 2005
Published electronically: October 27, 2006
Additional Notes: The first named author was supported by CNPq grant No. 300985/93-2.
The second named author was supported by Fapesp grant No. 01/14577-0.
The fourth named author was supported by CNPq grant No. 301474/2005-2.
Communicated by: Mikhail Shubin
Article copyright: © Copyright 2006 American Mathematical Society

American Mathematical Society